Lithium side effects
I suffer from bipolar and since I started my treatment 8yrs ago have been on Lithium. I suffer from quite a few side effects which have either just hung in there or have demished. About 5yrs ago I was at the denist, got up and my left leg gave out. That was just the start of things(the tremors dismished before this) my left leg start giving out on me. Sitting my desk, my head starts nodding back and forth like some punk rocker, Then my ability to speak clearly left me. And all 5 nerologist told me is just in my head. I showed them the video's my daughter made, because these guys could help me. By now 2009 I had to use a walker to walk from my room to the bathroom. I had to have my sister move in to cook and clean, and take care of me. Good bye unhelpful doctors(the only test they gave me-was a walking test and Epilosy test) Now I self Legally medicate, the walker is under some boxes, and I can cook and clean, I do still have the problems, but this helps so I can and talk. This is a side from Lithium also. Also incontience, bedwetting, and a bunch of other they forget to mention. Everything in the last 8yrs as been a side effect-but I am not toxic so it is ruled out. My best advice is to find a doctor who listens..
Last edited by Administrator; 11-21-2011 at 02:21 PM.